Berkley Jensen Ibuprofen 200 mg Capsules, 300 ct.

Item: 228163
(20)
Q & A (0)
$12.99
    Product Overview
    Berkley Jensen Ibuprofen Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Contains the active ingredient Ibuprofen 200mg which compares to the active ingredient in Advil Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Contains 300 softgels.

    Product Features:

  • Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis
  • Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)
  • Compare to the active ingredient in Advil Liquid-Gels